Could this itchy red rash be an allergic reaction to sulfa?

Sulfa allergy. Drug allergic reactions can take on many forms including: hives, swelling, blistering, dry itchy patches, non itchy red flat or slightly raised areas. To determine if a rash is related to a medication typically requires reviewing when a medication was started, when the rash started, other medications taken, infection being treated etc. There is no allergy test for sulfa.

Related Questions

Could my itchy red rash all over be an allergic reaction to sulfa?

Sulfa allergy. Allergic reactions to sulfa are fairly common. If a person develops a rash while taking a sulfa based medication, then it is likely the sulfa is to blame. Unfortunately, there is no blood test or allergy skin test to confirm sulfa allergy. Read more...

I am having rash on arm, chest and shoulders, skin redness or irritation and skin rash (episodic itchiness, uniform tiny bumps, skin colored mostly). A nurse said it was allergic reaction & gave me centraben cream. Can allergy last more than a week?

Yes. If you are exposed to the item to which you are allergic, the symptoms will persist, even for years. It would be prudent to consult your doctor. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. Get HPV vaccine. Read more...

Could this itchy red rash on my hands be an allergic reaction?

Anything possible. Need more information. Have you been around any materials to which you could have a reaction (poison ivy, caustic materials, etc.)? It could be an allergic reaction, but to what? Read more...

After sex my partner gets a red itchy rash that's similar to an allergic reaction?

Spermicide or yeast? What you are describing could be a reaction to a spermicide, condom, or even a yeast infection. Have him see a provider and get checked out. You two may have a problem. Read more...